Informa Insights, Marketing & Innovation is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Richard Dalton

KEYNOTE: That Loving Feeling: How Companies Lost It, and How to Bring It Back

Capital One

Ken Kocienda

Designing Your Future: Lessons from Apple’s Product Development Process

Apple

9:15am - 9:30am

Opening Remarks

  • Julie Anixter - FUSE 2019 Curator-in-Residence & Design and Innovation Strategist & Connector, Ensemble.Works
More
9:30am - 10:00am
Info

KEYNOTE: That Loving Feeling: How Companies Lost It, and How to Bring It Back

An organization’s biggest asset is its employees and the way they work. This system needs designing just as much, if not more so, than the customer-facing experiences we spend most of our time on. Richard challenges us to turn your talents inward and design a new framework for...ourselves.

  • Richard Dalton - Head of Design, Capital One
More
10:30am - 11:00am
Info

Designing Your Future: Lessons from Apple’s Product Development Process

Drawing from his fifteen years of experience building great products at Apple and the Wall Street Journal bestselling book Creative Selection: Inside Apple’s Design Process During the Golden Age of Steve Jobs, Ken describes concepts like the “Seven Essential Elements” of creative and technical work, the “Design Is How It Works” philosophy that drove Apple's product development. Through stories and examples taken from inside the product development labs and design studios at Apple, Ken shows how people, teams, and businesses can apply the lessons he learned working at one of the world’s most innovative companies.

  • Ken Kocienda - Best-Selling Author, Creative Selection: Inside Apple’s Design Process During the Golden Age of Steve Jobs, Former Principal Engineer, Apple
More
11:00am - 11:30am

Refresh & Recharge: Morning Break

More
Showing of Streams
1:30pm - 2:30pm

The Communal Table

More
2:30pm - 2:35pm
Close of FUSE 2019

Close of FUSE 2019

More
9:15am - 9:30am 15 mins
Opening Remarks
  • Julie Anixter - FUSE 2019 Curator-in-Residence & Design and Innovation Strategist & Connector, Ensemble.Works
9:30am - 10:00am 30 mins
Info
KEYNOTE: That Loving Feeling: How Companies Lost It, and How to Bring It Back
  • Richard Dalton - Head of Design, Capital One

An organization’s biggest asset is its employees and the way they work. This system needs designing just as much, if not more so, than the customer-facing experiences we spend most of our time on. Richard challenges us to turn your talents inward and design a new framework for...ourselves.

10:30am - 11:00am 30 mins
Info
Designing Your Future: Lessons from Apple’s Product Development Process
  • Ken Kocienda - Best-Selling Author, Creative Selection: Inside Apple’s Design Process During the Golden Age of Steve Jobs, Former Principal Engineer, Apple

Drawing from his fifteen years of experience building great products at Apple and the Wall Street Journal bestselling book Creative Selection: Inside Apple’s Design Process During the Golden Age of Steve Jobs, Ken describes concepts like the “Seven Essential Elements” of creative and technical work, the “Design Is How It Works” philosophy that drove Apple's product development. Through stories and examples taken from inside the product development labs and design studios at Apple, Ken shows how people, teams, and businesses can apply the lessons he learned working at one of the world’s most innovative companies.

11:00am - 11:30am 30 mins
Refresh & Recharge: Morning Break
11:30am - 1:30pm 120 mins
Info
MasterClass 1
Personal Strategies for Executive Design Leadership
  • Andrew La Monica - Executive Creative Director, Global Brand Strategist, Formally GE

We are at a moment in history where Design Leaders have the opportunity to affect business and make swinging cultural changes in a way that is unprecedented. This master class will share tools to influence business, be a more effective leader, engage successfully with the c-suite, and accelerating your growth in an organization.

  • Focuses on the best practices of high-performing leaders and prepares you to succeed at the highest levels of your organization.
  • Addresses personal blind spots and how to make decisions with greater confidence.
  • Aligns your leadership approach with your personal style, your responsibilities, and the challenges at your organization.
11:30am - 1:30pm 120 mins
Info
MasterClass 2
Navigating Design Operations
  • Josh Silverman - former Design Operations Director at Twitter & Design Consultant, Sequoia Capital

CRM and enterprise software is great, but it doesn’t really come to life without Design Operations. It’s a new discipline that organizations are practicing to ensure seamless brand experiences. Josh Silverman built and led Design Ops at Twitter, and now consults with Sequoia, Salesforce and others. Learn how to navigate this strategic and critical. Focuses on answering these questions.

  • What is Design Ops and where did it come from? What are the common challenges?
  • Where should DesignOps reside in an organization? How do different organizations do it?
  • How can I make the case to my manager that Ops will help our bottom line.
11:30am - 1:30pm 120 mins
Info
MasterClass 3
Executive Speaking Micro Bootcamp
  • Julie Anixter - FUSE 2019 Curator-in-Residence & Design and Innovation Strategist & Connector, Ensemble.Works

You have to communicate bigger and bigger data to audiences with shorter attention spans. Now you have to engage and build trust instantly too - live and virtually. Take the past two days of inspiration and put it to work for you. Practice your conference recap or hone your authentic presentation skills in this very hands-on Master Class with Julie Anixter.

  • A confidence building model for presenting to/facilitating sessions with executives or peers
  • A game plan for how to share what you learned at FUSE 2019 with clarity and brevity
  • Answers to the tough questions, including how to handle disruption or lack of dialogue
11:30am - 1:30pm 120 mins
Info
MasterClass 4
Measuring Design’s Impact
  • Cheryl Heller - Founder and Chair, MFA Design for Social Innovation, SVA & President of The Measured Lab

Learn from Heller’s multi-year work on measuring the impact of design on health, Measured Lab. Measured Lab focuses on the steps to measuring the impact of design on health, but the intent of and learnings from Cheryl’s work applies equally to all domains.

  • A framework for measuring your own design initiatives.
  • Principles for ensuring your projects benefit the intended audiences.
  • How to use language for action and inclusion.
1:30pm - 2:30pm 60 mins
The Communal Table
2:30pm - 2:35pm 5 mins
Close of FUSE 2019